Ideal version of Ramsey's theorem
Rafał Filipów; Nikodem Mrożek; Ireneusz Recław; Piotr Szuca
Czechoslovak Mathematical Journal (2011)
- Volume: 61, Issue: 2, page 289-308
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Alcántara, D. Meza, Ideals and filters on countable set, PhD thesis Universidad Nacional Autónoma de México (2009). (2009)
- Baumgartner, J. E., Taylor, A. D., Wagon, S., Structural Properties of Ideals, Diss. Math. 197 (1982). (1982) Zbl0549.03036MR0687276
- Booth, D., 10.1016/0003-4843(70)90005-7, Ann. Math. Logic 2 (1970), 1-24. (1970) Zbl0231.02067MR0277371DOI10.1016/0003-4843(70)90005-7
- Burkill, H., Mirsky, L., 10.1016/0022-247X(73)90214-X, J. Math. Anal. Appl. 41 (1973), 391-410. (1973) Zbl0268.26007MR0335714DOI10.1016/0022-247X(73)90214-X
- Farah, I., 10.1112/S0025579300014054, Mathematika 45 (1998), 79-103. (1998) Zbl0903.03029MR1644345DOI10.1112/S0025579300014054
- Farah, I., Analytic Quotients: Theory of Liftings for Quotients over Analytic Ideals on the Integers, Mem. Am. Math. Soc 702 (2000). (2000) Zbl0966.03045MR1711328
- Filipów, R., Mrożek, N., Recław, I., Szuca, P., 10.2178/jsl/1185803621, J. Symb. Log. 72 (2007), 501-512. (2007) MR2320288DOI10.2178/jsl/1185803621
- Filipów, R., Szuca, P., 10.1016/j.jcta.2009.12.005, J. Comb. Theory, Ser. A 117 (2010), 943-956. (2010) Zbl1230.05036MR2652104DOI10.1016/j.jcta.2009.12.005
- Frankl, P., Graham, R. L., Rödl, V., 10.1016/0097-3165(90)90008-K, J. Comb. Theory, Ser. A 54 (1990), 95-111. (1990) MR1051781DOI10.1016/0097-3165(90)90008-K
- Kojman, M., 10.1090/S0002-9939-01-06116-0, Proc. Am. Math. Soc. 130 (2002), 631-635. (2002) Zbl0979.54036MR1866012DOI10.1090/S0002-9939-01-06116-0
- Mazur, K., 10.4064/fm-138-2-103-111, Fundam. Math. 138 (1991), 103-111. (1991) MR1124539DOI10.4064/fm-138-2-103-111
- Samet, N., Tsaban, B., 10.1016/j.topol.2009.04.014, Topology Appl. 156 (2009), 2659-2669. (2009) Zbl1231.05272MR2561218DOI10.1016/j.topol.2009.04.014
- Shelah, S., 10.1007/BFb0096536, Springer Berlin (1982). (1982) MR0675955DOI10.1007/BFb0096536
- Solecki, S., 10.1016/S0168-0072(98)00051-7, Ann. Pure Appl. Logic 99 (1999), 51-72. (1999) Zbl0932.03060MR1708146DOI10.1016/S0168-0072(98)00051-7
- Todorcevic, S., 10.1007/BFb0096295, Lecture Notes in Mathematics, Vol. 1652 Springer Berlin (1997). (1997) Zbl0953.54001MR1442262DOI10.1007/BFb0096295